# SDR R61A201811141135

- Difficulty date: November 14, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N433YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000417
- Aircraft time: 11,300 hours, 7,750 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 12-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE ACFT WAS IN HEAVY CHECK MAINT FOUND LH SEAT TRACK IS CORRODED BETWEEN FRAMES 19 AND 20. REMOVED AND REPLACED LH INB SEAT TRACK BETWEEN FRAMES 12 AND 20 REF: 51-40-08. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
